# SDR UIEA2011012300016

- Difficulty date: January 23, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 48,154 hours, 7,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2600 S42r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE AND DENT DAMAGE ON RT FUSELAGE SKIN AT STA 2600 S-42R LWR AFT TAIL JACK PAD AREA.  (REPAIRED IAW EI NO T2011 A53B-093REV.00. AND REV 01.)
